# SDR IPXA12576573

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380093
- Part serial: 00675
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD T/E AFT FLAP DENTED.  REPAIRED IAW EO B757-5750-49452-A.
